# SDR UPS97824741

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Horz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, THE LT HORIZONTAL STAB L/E SKIN AT STA XFS 178.75 HAS CORROSION REMOVAL AREA BEYOND ALLOWABLE LIMITS.  REPAIRED IAW SRM 55-2-1 AND 51-1-21.
